# SDR UPS99830989

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 2350 · Audio Integrating System
- Part: Intercom
- Condition: Inop
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O'S OXYGEN MASK INTERCOM DOES NOT WORK.  REMOVED AND REPLACED F/O'S O2 MASK.  PERFORMED LEAK CK AND OPS CK GOOD PER MM 35-00.
